MathSciNet Relay Station
MathSciNet bibliographic data
MR1226935 35J10 (35B40)
Ben-Artzi, Matania; Klainerman, Sergiu Decay and regularity for the Schrödinger equation. Festschrift on the occasion of the 70th birthday of Shmuel Agmon. J. Anal. Math. 58 (1992), 25–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement